MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS MED 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-318
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Erythema (1840); Pain (1994); Injury (2348); Not Applicable (3189); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Suspicion of contact allergy to the 3rd right knee prosthesis.Knee prosthesis put in place because of bad consolidation and increasing age.Left prosthesis (it is not a product from depuy synthes) : put in place 8 years ago, well tolerated (except few pains).Right prosthesis: first prosthesis (it is not a product from depuy synthes): put in place in 2014.Pains with suspicion of loosening for no apparent reason.Second prosthesis (it is not a product from depuy synthes): put in place in 2016 (replacement.Pains with suspicion of infection.Third prosthesis: put in place in (b)(6) 2019 (replacement).More pains, erythema / edema and knee vesicles.The patient has been treated with several antibiotics without success.No treatment with dermocorticoid.Procedure performed in (b)(6) 2019: replacement of a three compartment knee prosthesis without bone reconstruction.Thepostoperative follow-up was marked by section of the artery and the popliteal vein during the surgical procedure, taken care of by vascular surgeons with anastomosis resection.The general healing has been favorable.Rehabilitation program: walking in full support, stand up authorized.Procedure performed in (b)(6) 2019: replacement of a three compartment knee prosthesis without bone reconstruction.Thepostoperative follow-up was marked by section of the artery and the popliteal vein during the surgical procedure, taken care of by vascular surgeons with anastomosis resection.The general healing has been favorable.Rehabilitation program: walking in full support, stand up authorized.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found one other complaint, (b)(4), which is associated with the same patient.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5, h6 patient code.Corrected: h6 patient codes (edema, pain and erythema will be retracted).Removed: (3191) device revision or replacement and corrected it with (3191) surgery.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the implantation date of the right knee was (b)(6) 2019.

Brand Name
LPS UNIV TIB HIN INS MED 18MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10283394
Report Number1818910-2020-16039
Device Sequence Number2853378
Product Code KRO
UDI-Device Identifier10603295079606
UDI-Public10603295079606
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-318
Device Catalogue Number198727318
Device Lot NumberH70445
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer06/29/2020
08/05/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date07/21/2020
08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS MED 18MM; MBT REVISION CEM TIB TRAY SZ 2; MBT TRAY SLEEVE POR M/L 37MM; P.F.C.* FLUT TIB ROD 115X16MM; P.F.C.* FLUT TIB ROD 75X18MM; SROM NRHFEM W/PIN MED RT 71X66; UNIVERSAL FEM SLV DIS POR 40MM
Outcome Attributed to Adverse Event Required Intervention;